Does my Diabetes medicine have side effects?

I am a 50 year old man, suffering from diabetes from last 5 years. I am on continuous medication since then. My thyroid test show no abnormal results. My BMI is normal now. I am also affected by polio in both legs, due to which I suffer a condition of foot drop. My recent blood sugar level is 120-160. My A1C is 5.9. I am on the following medications currently,

Sitagliptin Phosphate & Metformin Hydrochloride 50mg/500mg

Gliclazide Modified-Release Tablets 60mg

Rosuvastatin 10mg

Pregabalin & Methylcobalamine

Escitalopram 5mg

all these medicines are to be taken 1 per day.

I want to know, what are the side effects of these medicines? Also, will there be any effect on my foot. I think that my doctor has prescribed me more medicines than I actually need. Consumption of these medicines on a regular basis may lead to harmful effects on my body.

3 Replies

  • All the drugs have some sort of negligible or severe side effects. Mostly when drugs are in combination then their side effects are not fully known.

    Statin drug have effect on muscles. You may feel tired or decreased energy levels.

    Diet correction can further lower your BS levels.

    Why you have been prescribed statin?

  • Change your diet to Low Carb High Fat -- LCHF -- and you will get rid of most tablets and still have a healthy life. 160 diabetics on this forum have adopted LCHF and are happy that they did. Due to polio you cannot be walking for 8 km/day. So diet change is best option in your case.

  • Lay off. Will ya!

You may also like...